International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part A

Analysis of generalized linear models for functional data


Author(s): Amit Kumar Singh and Dr. Ashok Kumar

Abstract: In this Paper, we analyze in a regression setting the link between a scalar response and a functional predictor by means of a Functional Generalized Linear Model. We first give a theoretical framework and then discuss identifiability of the model. The functional coefficient of the model is estimated via penalized likelihood with spline approximation.

Pages: 30-34 | Views: 153 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Amit Kumar Singh, Dr. Ashok Kumar. Analysis of generalized linear models for functional data. Int J Stat Appl Math 2021;6(4):30-34.
Call for book chapter
International Journal of Statistics and Applied Mathematics